Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, I was recently prescribed duac daily and antibiotics for my acne and I haven't had any problems with my tablets. I put on the duac cream about two nights ago and I found that my skin looked okay the morning after except for a small patch of skin that was slightly red (but I couldn't even notice it that well). I didn't really think too much of it. 

On my second day of the benzoyl peroxide treatment, the morning after, I had redness everywhere that I applied the duac cream and my face felt really dry and the texture of my skin didn't feel right. I called the person who prescribed the treatment to me and they said to discontinue use of the cream for two weeks but keep taking the tablets. I'm not sure what I can use on my skin to get rid of the dryness. I woke up this morning and it's pretty much the same as yesterday but my face feels a little bit swollen and puffy. I was wondering how long this burn may take to fade? And what should I do to get rid of it faster? Please help, I'm really worried!

Edited by mimlouz

Share this post


Link to post
Share on other sites

You may be using too much of the benzoyl peroxide too quickly, and/or you may be allergic to it. It's a good idea to stop using it for a few weeks. 

In the meantime while your skin heals, I would suggest to use a gentle cleanser and moisturizer. You may want to take medicine like tylenol or motrin for the pain and puffiness on your face, and make sure to drink a lot of water.  Applying cool compresses gently to your face may help as well. As long as it didn't burn too badly, it should feel better in a few days. 

Share this post


Link to post
Share on other sites

Thanks for the advice, I've been drinking much more water and I found that my face is still swollen but feels less harsh to the touch. Hopefully it will clear up Ina few days. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×